# SDR QXEA200602067

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 11,870 hours, 12,032 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Power Unit
- Part number: C1486561
- Part serial: 1091
- Condition: Failed
- Location: T/E Flap
- Part time: 11,870 hours, 12,032 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2382: FLAP POWER CAUTION LIGHT ILLUMINATED AFTER FLAPS REACHED 15 DEGREES AFTER START.  MAINTENANCE REMOVED AND REPLACED FLAP POWER UNIT IAW Q400 AMM 27-52-01-001-801 AND FOR INSTALLATION, TASK 24-52-01-400-801.  LEAK AND FUNCTIONAL TEST GOOD.  NO FLAP DRIVE CAUTION LIGHT NOTED.  AIRCRAFT RETURNED TO SERVICE.
